Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi to all,

i was just thinking if i could do anything not too invasive on my skin whilst on accutane, i have redmarks left from my initial break out and i know it will take ages to fade because i'm on accutane. . .

any suggestions?

Share this post


Link to post
Share on other sites

Well.. since you shouldnt take topical medicine in combination with accutane, I guess there's not much you can do about it atm. you could probably use azelaic acid when you're done with accutane though.. they say it has a bleaching effect on the red marks..

Share this post


Link to post
Share on other sites

It's not true that you can't use topicals on accutane. Many derms prescribe either a topical antibiotic or a topical retinoid at the same time. I'm on accutane and tazorac, but I don't use taz every night. It seems to help with red marks although some days I use too much and it burns. Ask your derm and see what he says.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×